MathSciNet Relay Station
MathSciNet bibliographic data
MR97430 (20 #3899) 16.00
Bourne, Samuel; Zassenhaus, Hans On the semiradical of a semiring. Proc. Nat. Acad. Sci. U.S.A. 44 1958 907–914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement